Image Uploader BleachSancho, May 24, 2016; 01:29 Tags abuse blood death neglect overdose pills poisoning Rating questionable Source Unknown Locked No Comments May 24, 2016; 01:30 - Reply Destroyer_of_worlds: May 24, 2016; 01:30 - Reply BleachSancho: I feel like this one could be remixed somehow. May 24, 2016; 04:10 - Reply Anonymous1: Jesus the fuck was in that prescription, acid? Jeez. Anyways good show lad. ARF ARF ARF May 24, 2016; 04:54 - Reply Anonymous2: @Anonymous: Because LSD is well known to cause bloody mouth foam. What planet are you from? That horse just downed a whole bottle of unknown pills, it's stomach lining probably ruptured. May 24, 2016; 08:20 - Reply deathproofpony: @Anonymous: Please take these comments more seriously. It helps. May 24, 2016; 11:22 - Reply Anonymous3: Wtf did just happen. May 24, 2016; 11:26 - Reply Anonymous4: @BleachSancho: fluffies refer to themselves (and everything, really) in 3rd person. "Fwuffy no feew pweety" May 24, 2016; 12:36 - Reply RQ: Both children and dogs are really this stupid. May 24, 2016; 18:21 - Reply BleachSancho: @Anonymous: Depending on what it is the fluffy could have massive internal bleeding or vomiting so hard it bleeds. Could be the innards rupturing. Pick an ending. May 24, 2016; 18:22 - Reply BleachSancho: @Anonymous: You're right. I'm still fairly new at this. I also made this from 3-4 am last night. May 25, 2016; 21:49 - Reply cottony: Not the worst way to die. September 4, 2016; 13:47 - Reply Anonymous5: He has ulcer! ( A type of internal bleeding that will happen if you take the wrong type or too many prescription pills that will also make you vomit blood) Thread locked for the current user.